# SDR QXEA0001693

- Difficulty date: June 9, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 2700 · Flight Control System
- Part: Pulley
- Condition: Damaged
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THREE FLIGHT CONTROL GUIDE PULLEY''S ABOVE NOSE LANDING GEAR TOP BAY COVER HAS IMPACT DAMAGE.  REPAIRED IAW HORIZON AIR EA 4-27-110.
